MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS IGF-1; HUMAN GROWTH HORMONE ASSAY

ROCHE DIAGNOSTICS ELECSYS IGF-1; HUMAN GROWTH HORMONE ASSAY
Catalog Number 07475969190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 6000 e601 module serial number was (b)(6).The expiration date of igf-1 reagent was not provided.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 3 patients' samples tested with elecsys igf-1 assay on a cobas 6000 e601 immunoassay analyzer when compared to a support laboratory using chemiluminescence methodology.Sample 1 (patient 1): on (b)(6) 2022: initial result: 668 ng/ml.On (b)(6) 2022: repeat result: 437 ng/ml.Sample 2 (patient 2): on (b)(6) 2022: initial result: 687.5 ng/ml.On (b)(6) 2022: repeat result: 383 ng/ml.Sample 3 (patient 3): on (b)(6) 2023: initial result: 403.6 ng/ml.On (b)(6) 2023: repeat result: 293 ng/ml.
 
Additional Manufacturer Narrative
All the patients tested by the roche method were above the reference range.According to the reference range provided for the unspecified chemiluminescence method, the results were within the reference range.As the competitor's chemiluminescence method was not known, the cause of the event could not be determined.The investigation did not identify a product problem.

Brand Name
ELECSYS IGF-1
Common Device Name
HUMAN GROWTH HORMONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key17950531
Report Number1823260-2023-03321
Device Sequence Number6715528
Product Code CFL
UDI-Device Identifier07613336143148
UDI-Public07613336143148
Combination Product (Y/N)Y
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07475969190
Device Lot Number00701491
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/21/2023
Supplement Date Received by Manufacturer11/06/2023
Initial Report FDA Received Date10/17/2023
Supplement Report FDA Received Date11/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age13 YR
Patient SexMale